Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have muscle weakness in thigh area, specially in morning. Had heart attack. Taking crestor. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
I have leg muscle weakness in the thigh areas, which is bad in the morning and gets better as the day goes on. The weakness in my ENTIRE thigh area
Posted Fri, 28 Jun 2013 in Bones, Muscles and Joints
Answered by Dr. Basheer Ahamed 1 hour later

Thanks for the query.

In my view the muscle weakness may be related to the drug.

Rosuvastatin(Crestor) well documented side effect are unexplained muscle pain, tenderness and weakness. This is medically called as Myositis.

I suggest you to discuss with your prescribing doctor about the symptoms. He may advise you to stop / change the medications.

Hope this answer helps you. Pleased to answer other queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor